Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 3, Pages 245-254

Mathematical problems in modeling artificial heart

Department of Electrical Engineering, Department of Mathematics, University of Ottawa, Canada

Received 24 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. U. Ahmed, “Mathematical problems in modeling artificial heart,” Mathematical Problems in Engineering, vol. 1, no. 3, pp. 245-254, 1995.